Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Physician coordination
    avatar
    autotech1700 posted:
    I have three active physicians at this time. #1 is hep dr. #2 is endocrinologist for previous tumor and # 3 my p.c.p. who has been treating me for arthritis. It seems the 3 do not agree on treatment/diagnosis .. #3 gave me prednisolone for arthritis and hep dr. said not to do it again. #2 wants a nuclear thyroid scan but hep dr. said irregular thyroid levels are normal. and don't take the test. Hep dr. said the excessive swelling / pain in toes are fungal tonails ( ?) , but p.c.p. took x-rays and found arthritis damage. I don't think hep dr. believes in arthritis. I do not want to become a statistic from some medication error, I like life. How do I get these 3 to work together? Am I the one who has to tell the others their treatment is ill advised ? I hardly think I am qualified to do so. Any suggestions ?
    Reply
     
    avatar
    billm57 responded:
    long term steroid use ( or any other immunosupressant use ) is not recommended for hep c patients that have treated - actually long term steroid use is only recommended for very few conditions - you probably dont need the nuclear thyroid scan - not sure about toe swelling / pain - youre right there has to be better communication - the best thing i can think of offhand is to have a pharmasist involved - i know another opinion in the mix huh - i would always at least consult one when taking multiple meds or questionable meds - also research meds info online


    Helpful Tips

    New treatments for hepatitis CExpert
    I'll be appearing on Sirius Radio, channel 114 (on XM, channel 119) on Monday April 14, from 9-9:30 A.M. discussing the new protease ... More
    Was this Helpful?
    5 of 9 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.